H.Pylori and Joints problems/stiff joints
This isn't a question but something I felt compelled to share with the internet community as the answer wasn't easy to find.
I just wanted to share a really important piece of information. I've suffered with H.pylori for 5months before it was properly diagnosed and even after treatment I've suffered with issues that were caused by h.pylori, until now.
The first time I was tested it came back negative because the bacteria culture hadn't grown in size enough to show the problem. After I was diagnosed and treated with antibiotics I was told to go back and get another test for H.pylori in three months to make sure it was gone. So I'm guessing that three months after the symptoms start is the key date where it can be seen in the blood.
Throughout the whole event and until just recently I've had seriously stiff joints, my brain has been foggy and my heart has been hurting, all of which started about a month into h.pylori taking over my stomach. These symptoms continued even after the antibiotics. Since then, I've been tested for everything and even tried a natropath to no avail. I have just recently found the cause and felt compelled to share it with the internet world as I haven't seen the answer to my problem anywhere. H.Pylori's favorite meal is potassium!!! It has usurped all of the potassium from my system which apparently only happens with medications or disease and that's why my doctor didn't pick up on it. I only figured this out when someone told me to try drinking apple cider vinegar for my joint problem. And within 24hrs my joints stopped aching and I could think clearly! It's been months of frustration but I'm feeling I've finally found the leg up I've been needing.
The recipe is this : 2-3 tsp Apple Cider Vinegar in 1cup of water once daily. There are also recipes where you can put 2-3 tsp of honey in. I've found the Braggs company to have the most nutritious form of vinegar. A side note here, don't do this if you have h.pylori still in your system, they'll just feed off of it and your stomach will probably feel worse.
So there you have it, I really hope this is helpful to some of you, it's an article I wish I had seen months ago! ( :